# SDR CA980311022

- Difficulty date: March 4, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 34,692 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 657276177
- Condition: Missing
- Location: Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON C-CHECK INSPECTION FOUND BEVELLED SIDE STRUT WASHER NOT INSTALLED. INSTALLED.
